MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF33, 11X100 KII FIOS ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF33, 11X100 KII FIOS ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF33
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: the trocar disassembled during surgery, releasing the green plastic half ring inside the abdominal cavity.The material that fell into the abdominal cavity was completely removed by the surgeon.The procedure was completed normally, with no complications for the patient.The hospital discarded the product.The procedure was completed without any complications for the patient.Product is not available for return.Patient status: the procedure was completed without any complications for the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a green/teal half ring.Visual inspection confirmed the complainant¿s experience of particulate.However, additional testing confirmed that the material of the returned particulate was unlikely to have originated from applied medical¿s product.The visual inspection of the event unit and the testing performed on the returned particulate confirmed that an applied medical product was not involved in the reported event.Therefore, a product malfunction did not occur with an applied medical product and the event is not reportable.
 
Event or Problem Description
Procedure performed: unknown.Event description: the trocar disassembled during surgery, releasing the green plastic half ring inside the abdominal cavity.The material that fell into the abdominal cavity was completely removed by the surgeon.The procedure was completed normally, with no complications for the patient.The hospital discarded the product.The procedure was completed without any complications for the patient.Product is not available for return.Additional information was received on 21mar2023 via email from the distributor: the hospital found the product and forwarded it to us.Expect product return for investigation.Patient status: the procedure was completed without any complications for the patient.

Brand Name
CTF33, 11X100 KII FIOS ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key16492489
Report Number2027111-2023-00367
Device Sequence Number15044609
Product Code GCJ
UDI-Device Identifier00607915124212
UDI-Public(01)00607915124212(17)250424(30)01(10)1447322
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2025
Device Model NumberCTF33
Device Catalogue Number101219301
Device Lot Number1447322
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown